# SDR CA070123002

- Difficulty date: January 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,256 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Jammed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAD A FLAPLESS LANDING, AFTER FLAP SELECTION 8, LT FLAP INDICATED ZERO, RT UNKNOWN, CREW THEN SELECTED TO 20 AND FLAPS TRAVELED TO APROX 5 DEGREES INDICATION WAS GREEN TRAVELED TO 5 DEGREES AND THEN TURNED WHITE. CREW THEN RETRACTED FLAPS BACK TO FLAP ZERO AND LANDED FLAPLESS, FLAP FAIL CAUTION WAS NOT ILLUMINATED.  FERRY FLIGHT FOR TROUBLESHOOTING.  T/S C/O AND ALL DCU`S ARE DISPLAYING THE SAME INFO, APPEARS TO BE POTENTIOMETER FAIL.  WAITING FOR PART TO BE INSTALLED. (TC NR 20070123002)
